# SDR RAIA201712240002

- Difficulty date: December 24, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 39,714 hours, 23,621 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Button
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM INOPERATIVE IN FLIGHT. R & R MAIN PITCH TRIM SYSTEM CUTOUT PUSH BUTTON AND PERFORMED OPS CHECK GOOD.
